# SDR HEEA955799

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5012V
- Make and model: Bell 206L-1
- Aircraft serial: 45200
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 206075447007
- Condition: Defective
- Location: Dc Volts
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING GENERATOR TURNING AS A MOTOR AT 15-20% N1 AFTER SHUTDOWN.
